# SDR ASAA2021070435258

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 48,815 hours, 14,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5070
- Condition: Seized
- Location: Left
- Part time: 48,845 hours, 14,258 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK TRIP OFF LIGHT ON TAXI OUT RESET AND CONTINUED TO OVERHEAT. GROUNDED - YES. PER B737-800 FIM 21-62 TASK 801 PERFORMED BITE OF PZTC 1 AND 2. NO FAULTS AND VERIFY PASSED. ATTEMPTED OPERATION OF LEFT PACK. PRESSURE SUPPLIED BUT ACM DID NOT TURN. REPLACED LT PACK ACM WITH NEW. OPS CK GOOD REF B737-800 AMM 21-51-04.
